# SDR HALA2009041200144

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 12,083 hours, 29,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 8039251
- Part serial: 95168
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS 19 & AFT INOP.  REMOVED AND REPLACED BATTERY CONTROL ASSY PER AMM 33-51-03, OPS CK OK.
